Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Diagnosed with high BP, acidity, gastric trouble. On ciplar 10. Is imbalanced feeling due to medication?

i was daignosed with a high a blood pressure in the month of january 2013, my BP was 160/116, i was suffering from acidity, gastric trouble and also, my physician advised me to take ciplar 10 twice a day for a week, after one week bp came down to 140/100 and gradually it came to normal, i changed all my eating habits, stopped taking spices etc, i am still taking the ciplar 10, some time i feel imbalanced and when i lie down, it gets ok. please advice me if its happening due to medicines.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You didnt mention your age , othewise it will be better to understand the problem.
As you are suffering from high blood pressure. as you mention the diastolic pressure is 116 it is too high and dangerous for health.
but it is ok as you are on treatment .
the feeling of imbalance may be due to Fluctuation of blood pressure so you should go for regular blood pressure check up till the blood pressure maintain the static and normal level.
imbalance feeling on standing may also be due postural hypotension.

for further evaluation you should visit again to your doctor
take care
Answered: Sun, 28 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor